# SDR DALA2025092206924

- Difficulty date: September 17, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 61,169 hours, 31,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL DAMAGED.   R & R FWD CARGO FLOOR PANEL IAW A319 AMM 53-25. (1204238).
